I've been on Adderall over a year. Though I know I've grown a tolerance to it, it has never just stopped working completely. It hasn't worked for the past 4 days. I tried taking vitamins and tums before dosing and that didn't help either. Does anyone know what could be causing this?
Lala2017; I am so sorry for what you are dealing with. This is much more common than you know!!! I would like to ask one question you taking the tums at the same time if so this can slow down the aBsorshine of the adderall and the same with some Vitamins so if you are taking them all together try and take them a few hours apart. It is okay to take the tums and vitamins together but please take the Adderall by itself. And if that is not the problem call you doctor and get in and have them reevaluate you. Many people have to go through several of these types of medication to find the right on. And if you go to the doctor make sure you take the Adderall in with you to prove you have not taken them all these doctors have to watch what they prescribe very close to protecting their license. The Medical board is after them all the time. I hope this helps and know you are not alone my friend this is a big problem until they get the right one. Now, remember if you get an appointment with your doctor DON'T FORGET TO TAKE THE BOTTLE OF PILLS WITH YOU. cHUCK1957 ALL MY BEST AND REMEMBER IT'S A TRIAL AND ERROR AND THINGS WELL GET BETTER DO NOT GIVE UP THE FAITH. CHUCK1957
I realize this post is about a year old but I am going through the same thing. And not only is it not working it is making me awful and giving me severe Brain fog, tired, and weak to the point that it makes it extremely difficult to do work. I can understand it not working if I built a tolerance to it, but I don’t understand why it would start having such a negative and counterproductive effect. I even recently stopped taking it for two weeks to see if that would help lower my tolerance so it would be effective for studying for my finals. I’ve been back on it (60mg vyvanse, 20mg adderall boosted in afternoon) for about a week now- first couple days both worked a bit for a few hours when I took the vyvanse, but then I start to crash and mid afternoon I take the adderall IR which used to help me study and do homework through the evening, every time I’ve taken it the past week it makes the crash 100x worse and has no positive effect whatsoever. I don’t understand why this would be the case. Very frustrating because I have to study.
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 Aug 2018 • 3 answers
Updated 29 Dec 2015 • 3 answers
Had gastric bypass having trouble with dose of adderall ir feel tIredell after three and a half hou?
Updated 21 Apr 2018 • 1 answer
Updated 13 Dec 2018 • 1 answer
Updated 12 days ago • 1 answer